Paper Information

Journal:   ARCHIVES OF IRANIAN MEDICINE   March 2019 , Volume 22 , Number 3; Page(s) 161 To 163.
 
Paper: 

Eosinophilic Granulomatosis with Polyangiitis in a 4-Year-Old Child: Is Montelukast and/or Clarithromycin a Trigger?

 
 
Author(s):  Acoglu Esma Altinel, Yazilitas Fatma, Gurkan Asuman, Sari Eyup, SENEL SALIHA, AKCABOY MELTEM*
 
* Department of Pediatrics, Dr. Sami Ulus Maternity and Childrens Health and Diseases Training and Research Hospital, Ankara, Turkey
 
Abstract: 
The aim of the presentation of this case is to discuss whether there is an association with eosinophilic granulomatosis with polyangiitis (EGPA) and the use of montelukast, and clarithromycin and to discuss a successful treatment course. A 4-year-old girl with a preceding history of asthma attacks and increased eosinophil counts was admitted. She had been using clarithromycin for five days and montelucast for a month. She was eventually diagnosed with EGPA with detailed examination. Clinicians should remember EGPA in children with asthma and hypereosinophilia. Patients receiving leukotriene receptor antagonists and/or macrolides should be monitored for developing a multisystem disease. Treatment with immunosuppressive agents may be required to ensure a good prognosis.
 
Keyword(s): Children,Churg strauss syndrome (CSS),Clarithromycin,Eosinophilic granulomatosis with polyangiitis,Montelukast
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 37
 
Latest on Blog
Enter SID Blog